# SDR 6PMR2020082900393

- Difficulty date: August 19, 2020
- Submitted: August 29, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pressure Web
- Part number: 144N814210
- Condition: Corroded
- Location: Zone 100
- Part time: 64,104 hours, 24,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N684 DISCREPANCY: (722409) EO CONTROL NR 20355-9 REPAIR RIGHT HORIZONTAL PRESSURE DECK WEB (SECTION 44), STATION 1147 AND RBL 53.96 (LOCATION 27), B757 MIRROR THIS EO.  CORRECTIVE ACTION: REPAIRED RIGHT HORIZONTAL PRESSURE DECK WEB, SECTION 44, STA 1147 AND RBL 53.96 LOCATION NR 27 PER EO NR 20355-9 REV IR.
